# SDR HEEA0010513

- Difficulty date: July 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N83MT
- Make and model: Bell 206L-1
- Aircraft serial: 45492
- Engine: Allsn 250C28B
- System (JASC): 7250 · Turbine Section
- Part: P.T. Support
- Part number: 23001934
- Condition: Misaligned
- Location: Nr 4 Nozzle
- Component: 23033185
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RECEIVING INSPECTION REVEALED:  MISALIGNMENT OF P.T. SUPPORT TANG SLOTS.  UNABLE TO CENTER #4 NOZZLE ON ALIGNMENT.  NOTE:  TRIED SEVERAL #4 NOZZLES. INSTALLED A DALLAS AIRMOTIVE O/H #4 NOZZLE.
